# SDR SCNA20190907147

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR CUTOUT LOWER SURFACE ANGLE ATTACHED TO MOP SEAL IS CORRODED AT FASTENER HOLES. REMOVED CORROSION AT ANGLE, FOUND OUT OF LIMITS. LOCATED AND DRILLED NEW ANGLE P/N 141A8312Y5. INSTALLED NEW ANGLE.
